# SDR SWAA2025072493275

- Difficulty date: July 20, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N8749Q
- Make and model: Boeing 737-8
- Aircraft serial: 62543
- Aircraft time: 13,548 hours, 6,272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT FWD FA JUMP SEAT INOPERATIVE.   PERFORMED CHECK OF FWD F/A FLASHLIGHT IAW AMM 25-64-00. OPS CHECKED GOOD. NO DEFECTS FOUND. THIS CLEARS MEL 25-64-02A.
